# SDR V0XD201404050075

- Difficulty date: April 4, 2014
- Submitted: April 6, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT RAIL TRACK CORRODED AT FS 364.00.  R & R RT FLOOR SEAT RAIL FROM FS 350.00 TO FS 485.00 IAW AMM 53-00-49.
